# SDR 2025FA0000130

- Difficulty date: February 25, 2025
- Submitted: February 25, 2025
- Operation: General aviation
- Engine: Tmeca ARRIEL2D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CUSTOMER ENGINE WAS RECEIVED AS AN EXCHANGE TO BE INSTALLED IN A AS35B3 HELICOPTER. A PRE-INSTALLATION INSPECTION FOUND SIGNIFICANT METAL CONTAMINATION IN THE OIL SYSTEM, INCLUDING THE FILTER AND MAG PLUGS.  THE ENGINE WAS RECEIVED WITH AN 8130-3 INDICATING THAT A 800HR INSPECTION HAD BEEN COMPLETED (THIS INCLUDES A MAG PLUG INSPECTION.) SEVERAL OTHER DISCREPANCIES WITH THE DOCUMENTATION FOR THIS ENGINE WERE FOUND AND A SUP FORM 8120-11 IS BEING SUBMITTED.
